# SDR SCNA20201124356

- Difficulty date: November 11, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 65,543 hours, 25,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAFFLE AT STA 500C-500D, RBL 25, WL 156 CRACKED.  REMOVED AND REPLACED WITH REPLACEMENT BAFFLE P/O 807437 STA 500C-500D RBL 25 WL 156, IAW SRM 51-40-02-0G-0 DRG 143A7505.
